Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 10, No. 3

pp. 343— 514(September 2015)                 Contents


On intuitionistic fuzzy -2-normed spaces

S. G. Dapke, C. T. Aage

Pages  343-360

Download(s) [PDF]    


A generalization of rough sets via filter by using increasing and -increasing sets

A. Kandil, O. Tantawy, S. A. El-Sheikh, M. Hosny

Pages  361-379

Download(s) [PDF]    


Permanent of interval-valued and triangular number fuzzy matrices 

Anjana Das, Madhumangal Pal, Monoranjan Bhowmik

Pages  381-395

Download(s) [PDF]    


Soft Banach Algebra

R. Thakur, S. K. Samanta

Pages  397-412

Download(s) [PDF]    


Simple and generalized -fuzzy bi-ideals of -semigroup

S. Coumaressane, V. Chinnadurai, N. Thillaigovindan

Pages  413-422

Download(s) [PDF]    


Fuzzy rough topological entropy structure spaces

S. Padmapriya, M. K. Uma, E. Roja

Pages  423-431

Download(s) [PDF]    


On somewhat fuzzy -continuous functions

Ganesan Thangaraj, Kuppan Dinakaran

Pages  433-446

Download(s) [PDF]    


Soft compactification of soft topological spaces: soft star topological spaces

Ridvan Şahin

Pages  447-464

Download(s) [PDF]    


Generalized fuzzy -distance and a common fixed point theorem in fuzzy cone metric spaces

T. Bag

Pages  465-476

Download(s) [PDF]    


Fuzzy -ideals in -modules

Fereshteh Forouzesh

Pages  477-486

Download(s) [PDF]    


Numerical solution of hybrid fuzzy differential equations by runge-kutta method of order five and the dependency problem

K. Kanagarajan, S. Indrakumar, S. Muthukumar

Pages  487-497

Download(s) [PDF]    


Single valued neutrosophic multisets

Rajashi Chatterjee, P. Majumdar, S. K. Samanta

Pages  499-514

Download(s) [PDF]